# SDR UPS03440803

- Difficulty date: May 17, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 70,081 hours, 16,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Condition: Cracked
- Location: L5 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - L5 DOOR FUSELAGE FWD CUTOUT REVEAL FOUND CRACKED AT BS 2232 BETWEEN 16L - 17L.  M/D L5 DOOR FWD CUTOUT REVEAL S-16 REPAIRED AS PER SRM 53-10-04 FIG 91.
